Items where Author is "SHEMSHIU, Selvije"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


SHEMSHIU, Selvije and ABDIJA, Xhezair and BEADINI, Nexhbedin and ISENI, Gazmend and RUSHITI, Ajten and ZEQIRI, Reshat (2022) HOROLOGY AND TAXONOMY OF FAMILY GEOMETRIDAE IN SOME LOCALITIES IN SHARR MOUNTAIN. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 218-233. ISSN 2671-3039

This list was generated on Thu May 30 16:03:44 2024 CEST.